Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Lower back pain, vaginal pain, pain while urinating, nausea, sore breasts. What could this be?

Hi I have pain in my lower back on the right side, pain in my vagina again on the right side, It s a sharp pain that comes and goes, I ve been getting the pain lately. It now s hurts when I pee and pee alot more now. I ve been throwing up sometimes.n feeling sick eat more and my boobs n nipples are sore. What could this be?
Asked On : Sat, 26 Jan 2013
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Based on the symptoms you have, i suggest it to be Urinary Tract Infection ascending up to the Kidneys. So i recommend you to have some investigations done mainly Complete Blood count,Urine Examination,Urine Culture and Sensitivity.Based on the investigations take Antibiotics. Drink plenty of water, use urine alkalising medications and Spasmolytics for relief of pain.
Wish you best of Health.
Answered: Sat, 26 Jan 2013
I find this answer helpful

4 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor